# SDR SWAA2020040936317

- Difficulty date: April 6, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 29,794 hours, 18,187 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU ON FLIGHT ATTENDANT REPORTED SMOKE WITH BURNING SMELL / PERFORMED SMOKE OR FUMES IN CABIN (CONDITIONAL INSP) PER AMM 05-51-56-200-801 & FIM TASK 21-00 TASK 806. FOUND RECIRC FAN BAD. R/R RECIRC FAN PER AMM 21-25-02 RAR #5302 POS; ONLY PN OFF/ON; 645405-2 SN OFF; 5271 SN ON; 4027 TAG# 649553
